Article citationsMore>>

Y. K. Lau and S. J. Prokhovnik, “The Large Numbers Hypothesis and a Realistic Theory of Gravitation,” Australian Journal Physics, Vol. 39, No. 3, 1986, pp. 339- 346. doi:10.1071/PH860339

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.